# SDR IXXA0400058S

- Difficulty date: February 12, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Rt Wing
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND RT INNER WING CTR. LE SLOT OUTER PLATING CORRODED. STA.XW257.000-XFS 310.250. REPAIR WAS ACCOMPLISHED. FASTENERS AND CORROSION WERE REMOVED ALONG WITH THE DAMAGED AREA AND FOUND OUT OF LIMITS IAW DC8 SRM 51-1-21 PG. 1, 51-3-0 PG.1, 51-1-20D PG. 9, 51-1-8 PG.17-18, 57-2-1 PG. 11 AND DWG V22-R14. NDT INSPECTION WAS PERFORMED IAW NDT SPM PART 6-10-01-001. FABRICATED DOUBLER & 2 FILLERS IAW DC8 DRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11 PG. 9. INSTALLED DOUBLER & FILLERS AND NEW FASTENERS IAW DWG V22-R14, DC8 SRM 51-1-21 PG 1, 51-3-0 PG. 1 51-1-20D PG. 9.
